# SDR SWIA2020021148411

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED IN FWD BAG BAY, ON (L/H / AFT) CARGO TIE DOWN "FITTING" JUST AFT OF F.S. 581.00 (MARKED).   (C-CHECK) RO 2/07/2020   INSTALLED NEW (L/H AFT) FWD CARGO TIE DOWN FITTING PN: SH670-33390-2 IAW BOMBARDIER DRAWING, CRJ700 SRM.
